# SDR UALA2012071703868

- Difficulty date: July 16, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N515UA
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 71,810 hours, 26,862 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: 143N66062
- Condition: Bent
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SCUFF PLATE DAMAGED.  ON ARRIVAL RAMP NOTIFIED MAINTENANCE THAT THERE WAS  SHEET METAL BENT ON LOWER PORTION OF FWD CARGO DOOR.  BENT SECTION IS THE LOWER THRESHOLD SILL AFT CORNER.
